<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 22, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 1—61
Modules over the $\varphi$-differential polynomial rings
Mun-Gu Sohn and Seog Hoon Rim
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 1—5
Extremely measurable subalgebras
S. K. Ayyaswamy
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 7—10
Classification of Clifford algebras of free quadratic spaces over full rings
Jae-Gyeom Kim
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 11—15
On super continuous functions
C. W. Baker
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 17—22
Spectra of the images under the faithful $^\ast$-representation of $L(H)$ on $K$
Hyung Koo Cha
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 23—29
On the radius problem of certain analytic functions
O. P. Ahuja
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 31—36
Remarks on finite fields II
Shin Won Kang
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 37—41
On new classes of univalent functions with negative coefficients
Shigeyoshi Owa
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 43—52
Reducibility of sub-linear polynomials over a finite field
Stephen D. Cohen
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 53—56
Some generating functions and hypergeometric transformations
Rekha Srivastava
Bull. Korean Math. Soc. 1985 Vol. 22, No. 1, 57—61

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd